Funnel Cloud, Green
- When
- June 7, 5:10 PM CST
- Where
- Green County, 5 mi W of Monticello
- Reported by
- Amateur Radio
- Coordinates
- 42.730, -89.678
Two lines of thunderstorms on June 7th, the first one pre-frontal and the second one along a cold front, moved east across south-central and southeast Wisconsin. Some of the cells generated funnel clouds, powerful downburst winds that toppled large trees, and locally heavy rains (minor urban flooding).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MKX wrote it up.
Two lines of thunderstorms on June 7th, the first one pre-frontal and the second one along a cold front, moved east across south-central and southeast Wisconsin. Some of the cells generated funnel clouds, powerful downburst winds that toppled large trees, and locally heavy rains (minor urban flooding).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jun 7, 1:30 PM CST, 3 hours 40 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 230 PM CDT THU JUN 7 2007 FORECAST FOCUS ON SEVERE WEATHER POTENTIAL TONIGHT. .SHORT TERM...TONIGHT. FIRST...WILL MAINTAIN THE WIND ADVISORY UNTIL 7 PM FOR THE FORECAST AREA. SUSTAINED WINDS AND GUSTS HAVE BEEN BORDERLINE IN TERMS OF MEETING CRITERIA. HOWEVER...40 KNOT-PLUS WINDS AT 1000 FEET STILL POSSIBLE TO MIX DOWN THROUGH 7 PM PER RUC FORECAST SOUNDINGS. SO...WILL KEEP WIND ADVISORY GOING UNTIL 7 PM. NOW...ATTENTION TURNS TO SEVERE WEATHER POTENTIAL FOR TONIGHT. AREAS OF SEVERE CONVECTION HAVE INITIATED ALONG TROUGH/DRYLINE FROM NORTHWEST WISCONSIN SOUTHWEST INTO CENTRAL IOWA. SHORT TERM MODELS BRING THIS BOUNDARY INTO THE FORECAST AREA LATE THIS AFTERNOON...AFTER 4 PM OR 21Z. COLD FRONT BEHIND THIS BOUNDARY PROGGED TO RACE EASTWARD...AND ENTER THE FORECAST AREA AROUND 06Z FRIDAY...EXITING THE SOUTHEAST BY 12Z FRIDAY. NAM AND GFS DIFFER IN HANDLING OF CONVECTION WITH THIS BOUNDARY. THE NAM HAS THE HEAVIEST QPF OVER SOUTHERN WISCONSIN...WHILE THE GFS KEEPS IT ACROSS NORTHERN ILLINOIS. HIGHER RESOLUTION 4 KM WRF- NAM AND WRF-GFS ALSO SHOW THESE DIFFERENCES. THE 3 KM WRF-ARW MODEL SEEMS TO HAVE A GOOD HANDLE ON THE CURRENT CONVECTION TO OUR WEST. IT TAKES THE CONVECTION WITH THE TROUGH/DRYLINE ACROSS THE COUNTIES NORTHWEST OF MADISON BY 00Z FRIDAY. IT THEN DEVELOPS MORE CONVECTION ACROSS THE FORECAST AREA SOUTHWEST INTO ILLINOIS BETWEEN 00Z AND 03Z FRIDAY...AND MOVES QUICKLY NORTHEAST ACROSS THE REST OF THE FORECAST AREA THROUGH 09Z FRIDAY. CONVECTIVE MODE SO FAR WITH STORMS TO OUR WEST HAS BEEN MAINLY INDIVIDUAL CELLS...SOME OF WHICH HAVE ALREADY SHOWN SUPERCELL STRUCTURES. DEEP LAYER SHEAR IS EXPECTED TO REMAIN VERY STRONG TONIGHT...WITH 0-6KM SHEAR VALUES OF 50 TO 70 KNOTS...AND 0-1 KM SHEAR OF 20 TO 30 KNOTS. 100MB MEAN LAYER CAPES OF 1000 TO 1500 J/KG SHOULD COMBINE WITH THE STRONG WIND SHEAR TO YIELD SUPERCELL CONVECTION. DAMAGING WIND GUSTS AND LARGE HAIL ARE LIKELY WITH ANY STORMS. TORNADO RISK ALSO REMAINS...AS MEAN LAYER LCLS OF 1000 METERS OR LESS...COMBINE WITH THE WARM AND MOIST RFD POTENTIAL...AND THE STRONG LOW LEVEL SHEAR. SUPERCELLS EVOLVING INTO BOW ECHOES ARE ALSO POSSIBLE. 850-300MB MEAN WIND OF 50 TO 60 KNOTS SUGGEST RAPID NORTHEAST MOVEMENT OF ANY STORMS THAT FORM. SPC HIGH RISK LOOKS GOOD. REFER TO SPC DAY 1 OUTLOOK FOR MORE INFORMATION. .MEDIUM TERM...FRIDAY THROUGH SUNDAY. THIS PERIOD LOOKS DRY...AS HIGH PRESSURE MOVES EAST FROM THE CENTRAL PLAINS INTO THE SOUTHERN GREAT LAKES REGION. COOLER AND LESS HUMID CONDITIONS ARE EXPECTED...AS COLD AIR ADVECTION BEHIND THE COLD FRONT TAKES HOLD OF THE FORECAST AREA. TEMPERATURES TO WARM A BIT ON SUNDAY...AS WARM AIR ADVECTION BEGINS. STUCK WITH NEAR GFS MOS GUIDANCE FOR TEMPERATURES IN THIS PERIOD. .LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. ECMWF AND GFS MODELS...ALONG WITH THE MEDIUM RANGE ENSEMBLE FORECASTS...DEVELOP AN UPPER LEVEL RIDGE ACROSS THE WESTERN GREAT LAKES REGION NEXT WEEK. THIS RESULTS IN A GRADUAL WARM AIR ADVECTION PATTERN IN THE SURFACE TO 850MB LAYER. TOUGH TO PICK OUT ANY DISCRETE SURFACE BOUNDARIES AND SHORTWAVE TROUGHS/VORTICITY MAXIMA IN THIS PATTERN. STILL...THETA E ADVECTION IN 0-1 KM LAYER AT TIMES DURING THIS PERIOD...COMBINED WITH CONDITIONALLY UNSTABLE FORECAST SOUNDINGS THROUGH THE FORECAST AREA...INDICATE POTENTIAL FOR PRECIPITATION/CONVECTION. SO...WILL MAINTAIN POPS FOR THE MOST PART IN THIS PERIOD. TEMPERATURES SHOULD WARM TO NEAR/ABOVE 80 DEGREES AWAY FROM THE LAKE ON MOST DAYS. && .AVIATION...XPCT WDSPRD BKN040-050 AND P6SM THRU 06Z WITH NMRS +TSRA AND CIGS 020...SFC WND GUSTS TO 50 KT IN TSRA. AFT 06Z SFC WNDS VEER TO WLY AND DIMINISH TO 25KT. CNVCTN ENDS BHND FROPA...BUT CIGS RMN BKN035-050 THRU 18Z FRI. && .MKX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR WIZ046-047-051-052- 056>060-062>072. && CORRECTED AT ADD AVIATION SECTION WOOD/MK
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 250 PM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS EVENING AND OVERNIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS AND ISOLATED TORNADOES THIS EVENING...UNTIL AROUND MIDNIGHT. SCATTERED THUNDERSTORMS ARE ALSO POSSIBLE AFTER MIDNIGHT...BUT ARE NOT EXPECTED TO REACH SEVERE CRITERIA. DAMAGING WINDS ARE THE MAIN THREATS WITH THESE STORMS...HOWEVER...ISOLATED TORNADOES AND LARGE HAIL ARE ALSO POSSIBLE. A WIND ADVISORY WILL ALSO BE IN EFFECT THROUGH 7 PM THIS EVENING. SOUTHERLY WINDS OF 20 TO 30 MPH WITH GUSTS REACHING 48 MPH AT TIMES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEED THIS AFTERNOON THROUGH THIS EVENING. LMZ643>646-665-080930- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 424 AM CDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY THIS EVENING. A FEW STORMS MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. THERE WILL ALSO BE A CHANCE FOR THUNDERSTORMS AFTER MIDNIGHT...BUT THESE ARE NOT EXPECTED TO BECOME SEVERE. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT FOR STRONG SOUTH WINDS AND 3 TO 6 FOOT WAVES. THERE IS AN INCREASED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY. WWW.WEATHER.GOV/MKX
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 250 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-072200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 250 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 IN EFFECT UNTIL MIDNIGHT CDT... ...THIS IS A PARTICULARLY DANGEROUS SITUATION... A BROKEN LINE OF SEVERE THUNDERSTORMS IS LOCATED FROM PARK FALLS...SOUTH TO JUST EAST OF EAU CLAIRE...TO JUST WEST OF LA CROSSE...TO NEAR WATERLOO AND CEDAR RAPIDS...INTO NORTHERN MISSOURI. THIS LINE IS PUSHING NORTHEAST AROUND 60 MPH. SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTH CENTRAL WISCONSIN EARLY THIS EVENING...AND SOUTHEAST WISCONSIN LATER THIS EVENING. A POTENT SEVERE WEATHER SITUATION IS BREWING AND ANY THUNDERSTORMS ARE CAPABLE OF PRODUCING SIGNIFICANT WIND DAMAGE WITH GUSTS IN EXCESS OF 80 MPH...TORNADOES...SOME POSSIBLY STRONG...AND LARGE HAIL IN EXCESS OF 2.5 INCHES. THE THREAT FOR SEVERE WEATHER SHOULD ENTER THE WISCONSIN DELLS AREA AFTER 5 PM...THE MONROE AND MADISON AREAS AROUND 7 PM...AND THE SHEBOYGAN...MILWAUKEE...AND KENOSHA AREAS AROUND 10 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL COMMERCIAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BORGHOFF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 400 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-072230- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 400 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 IN EFFECT UNTIL MIDNIGHT CDT... ...THIS IS A PARTICULARLY DANGEROUS SITUATION... AT 355 PM...A BROKEN LINE OF SEVERE THUNDERSTORMS IS LOCATED FROM WAUSAU...SOUTHWEST TO MARSHFIELD...TO LA CROSSE...TO NEAR PRAIRIE DU CHIEN...TO CEDAR RAPIDS...TO OTTUMWA...INTO NORTHERN MISSOURI. THIS LINE IS RACING NORTHEAST AROUND 60 MPH. A MUCH WEAKER LINE OF STORMS HAS RECENTLY FORMED ALONG THE I-43 CORRIDOR IN SOUTHEAST WISCONSIN. WHILE THESE STORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL...THEY ARE NOT EXPECTED TO BECOME SEVERE. THE MAIN LINE OF SEVERE THUNDERSTORMS IS EXPECTED TO MOVE INTO SOUTH CENTRAL WISCONSIN EARLY THIS EVENING...AND INTO SOUTHEAST WISCONSIN LATER THIS EVENING. A POTENT SEVERE WEATHER SITUATION IS BREWING ACROSS SOUTHERN WISCONSIN. ANY THUNDERSTORMS ARE CAPABLE OF PRODUCING SIGNIFICANT WIND DAMAGE WITH GUSTS IN EXCESS OF 80 MPH...TORNADOES...SOME POSSIBLY STRONG...AND LARGE HAIL IN EXCESS OF 3 INCHES IN DIAMETER. AROUND 320 PM...TORNADO TYPE DAMAGE WAS BEEN REPORTED BY LAW ENFORCEMENT...AND A TRAINED SPOTTER MEASURED A HAILSTONE OF 3.5 INCHES IN DIAMETER IN LA CROSSE COUNTY WITH THIS LINE OF SUPERCELLS. THE THREAT FOR SEVERE WEATHER WILL RAPIDLY INCREASE NEAR THE WISCONSIN DELLS AREA AROUND 5 PM...THE MONROE AND MADISON AREAS AROUND 7 PM...AND THE SHEBOYGAN...MILWAUKEE...AND KENOSHA AREAS AROUND 10 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 442 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-072315- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 442 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... ...THIS IS A PARTICULARLY DANGEROUS SITUATION... AT 440 PM...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED FROM ANTIGO...SOUTHWEST TO STEVENS POINT...TO LA CROSSE. ANOTHER LINE OF STRONG TO SEVERE STORMS IS LOCATED FROM NEAR RICHLAND CENTER...TO IOWA CITY...TO OTTUMWA...INTO NORTHERN MISSOURI. THESE LINES ARE RACING NORTHEAST AROUND 60 MPH. A MUCH WEAKER LINE OF STORMS HAS RECENTLY FORMED ACROSS EASTERN MILWAUKEE...THROUGH RACINE AND KENOSHA COUNTIES. WHILE THESE STORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL...THEY ARE NOT EXPECTED TO BECOME SEVERE. THE TWO MAIN LINES OF SEVERE THUNDERSTORMS ARE EXPECTED TO PUSH INTO SOUTH CENTRAL WISCONSIN EARLY THIS EVENING...AND INTO SOUTHEAST WISCONSIN LATER THIS EVENING. A POTENT SEVERE WEATHER SITUATION IS BREWING ACROSS SOUTHERN WISCONSIN. ANY THUNDERSTORMS ARE CAPABLE OF PRODUCING SIGNIFICANT WIND DAMAGE WITH GUSTS IN EXCESS OF 80 MPH...TORNADOES...SOME POSSIBLY STRONG...AND LARGE HAIL IN EXCESS OF 4 INCHES IN DIAMETER. AROUND 425 PM...LAW ENFORCEMENT REPORTED A TORNADO ON THE GROUND NEAR WISCONSIN RAPIDS ALONG WITH 4.25 INCH DIAMETER HAIL. HOUSES AND TREES WERE LEVELED 9 MILES EAST OF MOSINEE IN MARATHON COUNTY WITH ANOTHER TORNADO AROUND 400 PM. THE THREAT FOR SEVERE WEATHER IS CURRENTLY INCREASING RAPIDLY NEAR THE WISCONSIN DELLS AREA...AND WILL INCREASE NEAR THE MONROE AND MADISON AREAS AROUND 7 PM...AND THE SHEBOYGAN...MILWAUKEE...AND KENOSHA AREAS AROUND 10 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
447 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM NON-TSTM WND DMG 4 NNW WAUWATOSA 43.12N 88.06W
06/07/2007 WAUKESHA WI OTHER FEDERAL
FAA TOWER AT MILWAUKEE TIMMERMAN FIELD KMWC REPORTED THAT
A SMALL PLANE WAS FLIPPED OVER BY STRONG GRADIENT WINDS.
&&
CRAVENPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
503 PM CDT THU JUN 07 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST CLINTON 42.56N 88.87W
06/07/2007 M45 MPH ROCK WI TRAINED SPOTTER
&&
HAHNSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 535 PM CDT THU JUN 7 2007 WIZ046-047-051-052-056>060-062>072-080045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 535 PM CDT THU JUN 7 2007 ...TORNADO WATCH 360 REMAINS IN EFFECT UNTIL MIDNIGHT CDT... ...THIS IS A PARTICULARLY DANGEROUS SITUATION... AT 530 PM...A BROKEN LINE OF VERY SEVERE THUNDERSTORMS WAS LOCATED FROM ATHELSTANE...TO WITTENBERG...TO NEAR MOSINEE. A SECOND LINE OF STRONG TO SEVERE STORMS IS LOCATED FROM NEAR HARRISVILLE...TO NEAR THE WISCONSIN DELLS...TO NEAR GALENA...TO NEAT IOWA CITY...INTO NORTHERN MISSOURI. THESE LINES ARE RACING NORTHEAST AROUND 60 MPH. THE SECOND SEVERE LINE OF THUNDERSTORMS ARE EXPECTED TO PUSH INTO SOUTH CENTRAL WISCONSIN EARLY THIS EVENING...AND INTO SOUTHEAST WISCONSIN LATER THIS EVENING. A POTENT SEVERE WEATHER SITUATION IS CONTINUING TO BREW ACROSS SOUTHERN WISCONSIN. ANY THUNDERSTORMS ARE CAPABLE OF PRODUCING TORNADOES...SOME STRONG...SIGNIFICANT WIND DAMAGE WITH GUSTS IN EXCESS OF 80 MPH...AND LARGE HAIL IN EXCESS OF 4 INCHES IN DIAMETER. AROUND 453 PM...A TRAINED SPOTTER REPORTED 1/4 MILE WIDE DAMAGE AT A LOCATION 3 MILES SOUTH OF WHITE LAKE IN LANGLADE COUNTY. MANY COMMERCIAL BUILDINGS WERE DESTROYED AND A KAYAK WAS DRIVEN THROUGH A PINE TREE OTHER STRONG TORNADOES WERE REPORTED AROUND THE STEVENS POINT AREA AND IN MARATHON COUNTY...WHERE SIGNIFICANT DAMAGE HAS BEEN REPORTED THREE TO 4.25 INCH DIAMETER HAIL HAS ALSO BEEN REPORTED EARLIER THIS EVENING ACROSS CENTRAL WISCONSIN. THE THREAT FOR SEVERE WEATHER IS EXPECTED TO INCREASE NEAR THE MADISON AREA AROUND 7 PM...AND THE SHEBOYGAN...MILWAUKEE...AND KENOSHA AREAS AROUND 10 PM. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...LOCAL RADIO...OR LOCAL TELEVISION FOR WARNINGS AND FURTHER STATEMENTS THIS EVENING. BE PREPARED TO TAKE QUICK ACTION TO PROTECT LIFE AND PROPERTY IF A SEVERE WEATHER WARNING IS ISSUED FOR YOUR AREA. BORGHOFF
The Milwaukee radar (KMKX), 96 km away, was scanning. The volume nearest the first event began at 23:11 UTC.
6 thunderstorm wind, 2 funnel cloud, 1 heavy rain. Local standard time, as filed.
Thunderstorms with heavy rain dumped 1.3 inches in 43 minutes. Minor road flooding resulted and water depths of 1 foot on roads were reported.
Large trees were toppled and several power-lines were damaged due to powerful straight-line thunderstorm winds that raked the city of Elkhorn.
Large trees were toppled and several power-lines were damaged due to powerful straight-line thunderstorm winds that raked the city of Waterford.
Several large trees were uprooted by powerful, straight-line thunderstorm winds.
Several large trees were uprooted by powerful, straight-line thunderstorm winds. Power-lines were damaged.
Several large trees were uprooted by powerful, straight-line thunderstorm winds. Power-lines were damaged.
Several large trees were uprooted by powerful, straight-line thunderstorm winds. Power-lines were damaged.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyWarnings in Wisconsin, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 43888, 43889, 43901, 43891, 43894, 43896, 43897, 43899, 43900.